# SDR 2008UALA02768

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 28,710 hours, 7,645 cycles
- Engine: Pwa PW4052
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fmu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SLOW TO SPOOL TO IDLE ON NR 1 ENG, WHEN EEC CHANNEL 'B' WAS IN CONTROL.  REPLACED THE FUEL METERING UNIT (FMU).
